# SDR ABXA020361

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,927 hours, 84,034 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 99578743
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA. 180, LONGERON 4 LEFT, CRACKED FROM INBOARD LONGERON FASTENER. REPAIRED IAW DC-9 SSRM AND DRAWING K05159.
